# SDR CA141016005

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,379 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 1018100891
- Condition: Broken
- Location: Mlg Drag Brace
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING VISUAL INSPECTION, UPPER DRAG BRACE ATTACH BOLT FOUND SHEARED THROUGH AT PRE-DRILLED HOLE THAT ALLOWS GREASE INTO THE CENTER OF THE BOLT. BUSHING IN THE DRAG BRACE WAS ALSO FOUND TO HAVE BEEN DAMAGED WHERE BOLT SHEARED.
